# SDR AALA20140521002

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3166987
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT LT NR 1 DOOR FAILED TO ILLUMINATE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
